# SDR SWIA200717929

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT DIRECTLY UNDER RT ACM, ANGLE BRACKET IS CRACKED IN 2 PLACES, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE BRACKET UNDER RT AC IN AFT EQUIPMENT COMPARTMENT PER CRJ200 SRM 51-42-06 PG 18 AND CRJ200 SRM 51-42-20 PG 12 FIG-7.
